TITLE

Elliptical flexure hinges

AUTHOR(S)
Smith, Stuart T.; Badami, Vivek G.; Dale, Jami S.; Ying Xu
PUB. DATE
March 1997
SOURCE
Review of Scientific Instruments;Mar97, Vol. 68 Issue 3, p1474
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents closed form equations for the mechanical compliance of a simple monolithic flexure hinge of elliptic cross section. Basis on a modification of closed form equations originally derived by Paros and Weisbord in 1965; Stress concentration factors for the elliptical hinge; Application of a bending moment using dead weight loading.
ACCESSION #
4320528

 

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics